Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.5

ISSN Print: 2152-5102
ISSN Online: 2152-5110

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v26.i3.70
pages 357-364

A New Integro-Differential Equation of a Lifting Surface

A. N. Panchenkov
Volgo-Vyatsk Branch of the Russian Engineering Academy, Nizhniy Novgorod, Russia
M. N. Borisyuk
National Institute of Agriculture, Kiev, Ukraine

ABSTRACT

A new singular integro-differential equation of a slender rectangular lifting surface in the distribution space is obtained, investigated and one of its exact solutions is found.


Articles with similar content:

Backscattering of a Pulse Signal by a Perfectly Conducting Object Located near the Interface of a Uniform Half-Space
Telecommunications and Radio Engineering, Vol.53, 1999, issue 9-10
Oleg ll'ich Sukharevsky, S. A. Gorelyshev, V. A. Vasilets, A. V. Muzychenko
STEADY CONVECTION IN NEWTONIAN FLUID FLOW THROUGH AN ANNULAR CROSS SECTION TUBE
ICHMT DIGITAL LIBRARY ONLINE, Vol.13, 2008, issue
Ioana Boaca, Nicolae Paraschiv, Tudor Boaca
ON THE SCATTERING OF SURFACE WAVES BY UNDERWATER OBSTACLES
International Journal of Fluid Mechanics Research, Vol.46, 2019, issue 4
T. M. Shcherbak, N. S. Gorodetska, V. I. Nikishov
Variational Principle and Mechanical Computation for Energy Bands of Periodic Materials
International Journal for Multiscale Computational Engineering, Vol.4, 2006, issue 1
Hongwu Zhang, Q. Gao, Wanxie Zhong
Resonance Scattering by a Small Particle above a Perfectly Reflecting Periodic Rough Surface
Telecommunications and Radio Engineering, Vol.64, 2005, issue 7-12
F. G. Bass, L. Resnick, V. Prosentsov, D. V. Mikhaylova